# SDR ASOA2012120702613

- Difficulty date: December 6, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 22,056 hours, 15,384 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT 4000 FT, RUDDER IMMEDIATLEY WENT FULL LT, RUDDER TRIM ATTEMPTED TO TRIM BACK TO RT AND TRIM WENT FULL RT TRIM,  TRIM CONTINUED TO MOVE UNCOMMANDED AND FINALLY STOPPED AT HALF RT RUDDER TRIM.  AUTO PILOT WAS NOT ENGAGED.  ACFT RETURNED TO DEPARTURE AFTER T/O.  R & R TRIM CONTROL PANEL IAW AMM 27-12-10.  PERFORMED OP TEST IAW AMM 27-11-00-710-802.  NO FAULTS FOUND AT THIS TIME.
